MAUDE Adverse Event Report: GYRUS ACMI, INC. UROPASS AS 11/13FR X 46 CM 5/BX

GYRUS ACMI, INC. UROPASS AS 11/13FR X 46 CM 5/BX
Model Number 61146BX
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the uropass access sheath was damaged when it was taken out of the box.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Additional information: d8, d9, h3, h4, h6, h11.The device was returned to olympus for inspection and it was confirmed that the tip was bent.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, a root cause was not determined.Olympus will continue to monitor field performance for this device.

Brand Name
UROPASS AS 11/13FR X 46 CM 5/BX
Common Device Name
UROPASS AS 11/13FR X 46 CM 5/BX
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20457753
Report Number3011050570-2024-00434
Device Sequence Number7765825
Product Code KNY
UDI-Device Identifier00821925035379
UDI-Public00821925035379
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K051593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number61146BX
Device Lot Number09G2300141
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown